Title of article
The ultimate categorical matching in a graph Original Research Article
Author/Authors
Michael H. Albert، نويسنده , , Derek Holton، نويسنده , , Richard J. Nowakowski، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2001
Pages
9
From page
1
To page
9
Abstract
Let m(G) denote the number of vertices covered by a maximum matching in a graph G. We introduce m∗(G)=limn→∞m(Gn)1/n where the categorical graph product is used. We show that m∗(Ka,b)=2ab. Moreover, if G is bipartite, with parts A and B, has a matching which saturates A and A×B∪B×A has a perfect matching, then m∗G=2|A||B|.
Keywords
Ultimate categorical matching , Matching , Bipartite
Journal title
Discrete Mathematics
Serial Year
2001
Journal title
Discrete Mathematics
Record number
949608
Link To Document